Matematychni Studii
Vol. 50, No.1, 2018


Fractal dimensions for inclusion hyperspaces and non-additive measures
Hlushak I., Nykyforchyn O.
On the growth of Laplace-Stieltjes integrals
Sheremeta M. M., Kuryliak A. O.
An extremal problem for the volume functional
Salimov R. R., Klishchuk B. A.
Two-point nonlocal problem for a weak nonlinear differential-operator equation
Volyanska I., Il'kiv V., Strap N.
Problem of determining of minor coefficient and right-hand side function in semilinear ultraparabolic equation
Protsakh N. P.
Existence of solitary traveling waves in Fermi-Pasta-Ulam system on 2D--lattice
Bak S. M., Kovtonyuk G. M.
Gromov-Frechet distance between metric curves
Berezsky O., Zarichnyi M.
Symmetric polynomials on the Cartesian power of $L_p$ on the semi-axis
Vasylyshyn T. V.


Review of the book by Mariusz Urbanek, ''Genialni -- Lwowska Szkola Matematyczna'' (Geniuses -- the Lvov school of mathematics)
Maligranda L.

Matematychni Studii